MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 2.6F X 50CM DUAL LUMEN PICC W/MST; VASCU-PICC

MEDICAL COMPONENTS, INC. 2.6F X 50CM DUAL LUMEN PICC W/MST; VASCU-PICC
Model Number MR170126024S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
A hole was noted in the white lumen.The hole is between the catheter lumen and catheter wing.Catecholmine therapy could not be adequately administered and the patient showed increasing signs of heart failure.
 
Additional Manufacturer Narrative
We are currently waiting for the device to be returned for evaluation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
One 2.6f double lumen vascu-picc was returned for evaluation.The lumen length is 50 cm indicating the lumen has not been trimmed.A functional examination was performed by flushing each lumen with water using a 10cc syringe.When flushing the lumen with the white clamp, a leak was noted at just proximal to the 24cm mark.Under magnification the damage to the lumen appears to be "v" shaped.When flushing the lumen with the red clamp, no leaks were noted.The contract manufacturer conducted a review of the manufacture records for the lot number reported.Their investigation revealed the device was manufactured and inspected according to specification with no non-conformances or abnormalities.The manufacture process includes a 100% leak test performed as a last step in the process.This test would have detected any leaks, holes, or weak spots if it had existed at the time of manufacture.We are unable to determine the cause or factors that may have contributed to this event.

Brand Name
2.6F X 50CM DUAL LUMEN PICC W/MST
Common Device Name
VASCU-PICC
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer (Section G)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
lynn winkler
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key15868429
Report Number2518902-2022-00068
Device Sequence Number20531542
Product Code LJS
UDI-Device Identifier00884908105131
UDI-Public00884908105131
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2024
Device Model NumberMR170126024S
Device Catalogue NumberMR170126024S
Device Lot NumberMQHF350
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2022
Supplement Date Received by Manufacturer11/23/2022
Initial Report FDA Received Date11/28/2022
Supplement Report FDA Received Date12/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown